# SDR USAA070610

- Difficulty date: August 7, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- Aircraft time: 50,034 hours, 50,034 cycles
- System (JASC): 5240 · Service Doors
- Part: Stop Fitting
- Part number: 6545871132
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUTOUTS OF THE 3RD & 4TH STOPS DOWN FROM THE TOP, AFT SIDE OF FWD SERVICE DOOR CRACKED.  INSTALLED REPAIR DOUBLERS PER TR 52-10-11, DEFECT SIZE:  .025 INCH.
